MathSciNet Relay Station
MathSciNet bibliographic data
MR1341214 62E10 (42C05)
Papathanasiou, V. A characterization of the Pearson system of distributions and the associated orthogonal polynomials. Ann. Inst. Statist. Math. 47 (1995), no. 1, 171–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement